# SDR DLM88070499

- Difficulty date: May 9, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 47,677 hours, 37,233 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 592060213
- Part serial: CP12094A
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG SHOCK STRUT CYLINDER CORROSION CLEANED UP PER CMM, BUT CADMIUM PLATING OMITTED ON A TIME-LIMITED BASIS.
